# SDR 06FDEA1190

- Difficulty date: March 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65174285
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER, ELEVATOR THRUST HINGE RIB, O/B LUG, I/B & O/B FACES HAVE FRETTING CORROSION.  REPAIRED LT HORIZ STAB, ELEV THRUST HINGE RIB, O/B LUG, I/B AND O/B FACES PER FED EX   EA 7-5510-96625.
